# SDR DLM88970930

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unlatched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

NOSE AREA VIBRATION AFTER T/O.  FOUND LATCH ON UPPER FRONT E/E DOOR UNLATCHED, RELATCHED.
